Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 236, NWS Tulsa, OK

October 6, 2014Haskell County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 6, 2014, 12:38 AM CDT for Haskell County, LeFlore County, Oklahoma. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2014, 12:38 AM CDT (05:38 UTC)
Expired
Oct 6, 2014, 1:15 AM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Haskell County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 43 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 12:48 AM CDTTSTM WND DMGKeota, OKSEVERAL TREE LIMBS DOWN OVER TOWN...UP TO 2 INCHES IN DIAMETER.
Oct 6, 1:01 AM CDTTORNADO5 W Spiro, OKA TORNADO TORE PORTIONS OF THE ROOFS AND WALLS FROM TWO CHICKEN HOUSES...UPROOTED SEVERAL HARDWOOD TREES...AND SNAPPED A NUMBER OF LARGE TREE LIMBS. THE TORNADO WAS RATED EF-1 BASED ON THIS DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1954 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WUUS54 KTSA 060538
SVRTSA
OKC061-079-060615-
/O.NEW.KTSA.SV.W.0236.141006T0538Z-141006T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT MON OCT 6 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 115 AM CDT

* AT 1237 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTH OF STIGLER TO STIGLER TO WHITEFIELD...
  AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...KANIMA...KEOTA...
  MCCURTAIN...MILTON...BOKOSHE...COWLINGTON...PANAMA...SHADY POINT...
  SPIRO...SCULLYVILLE...POCOLA...CAMERON AND POTEAU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3509 9455 3500 9470 3521 9522 3527 9511
      3538 9511 3526 9446
TIME...MOT...LOC 0539Z 290DEG 42KT 3532 9507 3525 9508
          3521 9517

HAIL...0.75IN
WIND...60MPH

$$
2 follow-up statements
575 
WWUS54 KTSA 060556
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 AM CDT MON OCT 6 2014

OKC061-079-060615-
/O.CON.KTSA.SV.W.0236.000000T0000Z-141006T0615Z/
HASKELL OK-LE FLORE OK-
1256 AM CDT MON OCT 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LE
FLORE AND EASTERN HASKELL COUNTIES UNTIL 115 AM CDT...

AT 1255 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF KEOTA TO BOKOSHE TO MCCURTAIN...AND
MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...COWLINGTON...PANAMA...SHADY
  POINT...SPIRO...SCULLYVILLE...POTEAU...CAMERON AND POCOLA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3509 9455 3500 9470 3516 9511 3526 9499
      3536 9498 3526 9446
TIME...MOT...LOC 0556Z 289DEG 51KT 3529 9478 3516 9480
          3511 9492

HAIL...0.75IN
WIND...60MPH

$$
390 
WWUS54 KTSA 060608
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
108 AM CDT MON OCT 6 2014

OKC061-060618-
/O.CAN.KTSA.SV.W.0236.000000T0000Z-141006T0615Z/
HASKELL OK-
108 AM CDT MON OCT 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HASKELL COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3509 9455 3507 9458 3512 9481 3518 9477
      3532 9479 3532 9477 3530 9467 3529 9466
      3529 9463 3526 9446
TIME...MOT...LOC 0608Z 287DEG 51KT 3525 9460 3517 9459
          3509 9467

$$

OKC079-060615-
/O.CON.KTSA.SV.W.0236.000000T0000Z-141006T0615Z/
LE FLORE OK-
108 AM CDT MON OCT 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LE FLORE COUNTY UNTIL 115 AM CDT...

AT 105 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPIRO TO PANAMA TO 5 MILES SOUTHWEST OF PANAMA...AND
MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...SCULLYVILLE AND CAMERON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3509 9455 3507 9458 3512 9481 3518 9477
      3532 9479 3532 9477 3530 9467 3529 9466
      3529 9463 3526 9446
TIME...MOT...LOC 0608Z 287DEG 51KT 3525 9460 3517 9459
          3509 9467

HAIL...0.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 11:43 PM CDT, 55 minutes earlier.

Area forecast discussion, Oct 5, 11:43 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1143 PM CDT SUN OCT 5 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
HAVE INCLUDED A TEMPO FOR THUNDERSTORMS AT KMLC AND KFSM
FOR THUNDERSTORMS DURING THE OVERNIGHT HOURS. ALSO INCLUDED
A TEMPO FOR RAIN AT THE NORTHWEST ARKANSAS TAF SITES OVERNIGHT
FOR RAIN. OUTSIDE OF THE THUNDERSTORMS...VFR CONDITIONS ARE
EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 914 PM CDT SUN OCT 5 2014/

..UPDATE...

DISCUSSION...
WIDELY SCATTERED SHOWERS ALONG WITH AN OCCASIONAL
THUNDERSTORM IN ASSOCIATION WITH UPPER SPEED MAX
CONTINUE TO PUSH INTO FAR NE OK THIS EVENING. COULD
SEE SOME GUSTY WINDS WITH THIS ACTIVITY GIVEN THE
RELATIVELY DRY LOW-LEVEL AIRMASS IN PLACE.

ADDITIONAL SHOWERS/THUNDERSTORMS POSSIBLE LATER
TONIGHT OVER PARTS OF SE OK/WRN AR WHERE LOW-LEVEL
MOISTURE HAS BEEN INCREASING. SOME MARGINALLY SEVERE
HAIL IS POSSIBLE WITH THIS ACTIVITY.

TWEAKED POPS SOME THROUGH THE REMAINDER OF THE
EVENING...OTHERWISE FORECAST IN GOOD SHAPE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...10
Hazardous weather outlook, Oct 5, 10:23 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CDT SUN OCT 5 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1022 PM CDT SUN OCT 5 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...ALONG AND SOUTHEAST OF INTERSTATE 44.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS ARE ONGOING THIS EVENING ACROSS
NORTHEAST OKLAHOMA MOVING QUICKLY TO THE SOUTHEAST.
CONDITIONS ARE FAVORABLE FOR A FEW OF THESE STORMS TO
PRODUCE LARGE HAIL...AND THE RISK OF SEVERE WEATHER
WILL PERSIST INTO THE EARLY MORNING HOURS AS THE STORMS
SPREAD SOUTHEASTWARD.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL REMAIN POSSIBLE AS A FRONTAL BOUNDARY LINGERS
ACROSS THE AREA MONDAY AND MONDAY NIGHT. HIGHEST STORM COVERAGE IS
EXPECTED ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
STORMS THAT DEVELOP MONDAY AFTERNOON WILL CARRY A LIMITED SEVERE
POTENTIAL...WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS BEING
THE MAIN RISKS.

TEMPERATURES WILL WARM THROUGH THE MIDDLE OF THE WEEK. SHOWER AND
THUNDERSTORM CHANCES WILL BE ON THE INCREASE AGAIN TOWARDS THE
LATTER PART OF THE WORK WEEK...WITH WIDESPREAD RAINFALL POSSIBLE
LATE THURSDAY AND FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 5, 10:11 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1011 PM CDT SUN OCT 5 2014

OKZ064-060345-
CREEK OK-
1011 PM CDT SUN OCT 5 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CREEK

AT 1011 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF OILTON...MOVING SOUTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRISTOW...OILTON...SILVER CITY AND
KELLYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3616 9656 3616 9645 3593 9609 3576 9635
      3604 9663 3613 9663
TIME...MOT...LOC 0311Z 314DEG 37KT 3609 9652
Special weather statement, Oct 5, 11:36 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT SUN OCT 5 2014

OKZ067-070-060515-
MUSKOGEE OK-WAGONER OK-
1136 PM CDT SUN OCT 5 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHERN WAGONER

AT 1137 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER JAMESVILLE...
MOVING SOUTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...CHOSKA...TULLAHASSEE...MUSKOGEE...KEEFETON...
SUMMIT...JAMESVILLE...TAFT...FORT GIBSON AND HASKELL.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3588 9565 3579 9516 3559 9534 3574 9576
TIME...MOT...LOC 0437Z 302DEG 38KT 3576 9561
Special weather statement, Oct 6, 12:00 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1200 AM CDT MON OCT 6 2014

OKZ065-066-068>074-060545-
ADAIR OK-CHEROKEE OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE
OK-OKMULGEE OK-PITTSBURG OK-SEQUOYAH OK-
1200 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE...MUSKOGEE...SOUTHERN OKFUSKEE AND WESTERN
     SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL...MCINTOSH AND NORTHEASTERN PITTSBURG

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE AND SOUTHERN ADAIR

AT MIDNIGHT CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF PUMPKIN CENTER TO 5 MILES NORTHEAST
OF PIERCE TO 9 MILES WEST OF CASTLE...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3551 9573 3584 9513 3582 9450 3579 9450
      3537 9488 3518 9599 3529 9599 3529 9645
      3545 9645 3545 9648 3543 9649 3545 9655
      3539 9654 3541 9663 3548 9663
TIME...MOT...LOC 0500Z 281DEG 44KT 3577 9511 3549 9561
          3547 9649
Special weather statement, Oct 6, 12:26 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1226 AM CDT MON OCT 6 2014

ARZ019-OKZ068>072-074-076-060600-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-HASKELL OK-LE FLORE OK-MCINTOSH
OK-MUSKOGEE OK-SEQUOYAH OK-
1226 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN CRAWFORD

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHERN LE FLORE AND EASTERN MCINTOSH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 1226 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF BUNCH TO 4 MILES NORTHEAST OF
ENTERPRISE...MOVING SOUTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3505 9500 3505 9508 3526 9546 3529 9545
      3529 9547 3577 9481 3565 9422
TIME...MOT...LOC 0526Z 303DEG 35KT 3564 9481 3527 9533

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 10:11 PM CDTSpecial Weather StatementTSACreek34 min
Oct 5, 10:21 PM CDTSevere Thunderstorm WarningTSACreek24 min
Oct 5, 10:45 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa45 min
Oct 5, 11:08 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner22 min
Oct 5, 11:14 PM CDTSevere Thunderstorm WarningTSAOkfuskee46 min
Oct 5, 11:27 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee33 min
Oct 5, 11:36 PM CDTSpecial Weather StatementTSAMuskogee39 min
Oct 6, 12:00 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okfuskee45 min
Oct 6, 12:26 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah34 min
Oct 6, 1:30 AM CDTSpecial Weather StatementTSALeFlore45 min
Oct 6, 1:50 AM CDTSpecial Weather StatementTSAHaskell40 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.